×

Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system. (English) Zbl 0955.34041

Conditions for global asymptotic stability of Lotka-Volterra competition systems with time-varying periodic or almost-periodic parameters are given in terms of upper and lower parameter averages.

MSC:

34D23 Global stability of solutions to ordinary differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahmad, S.; Lazer, A.C., Necessary and sufficient average growth in a lotka—volterra system, Nonlinear anal., 34, 191-228, (1998) · Zbl 0934.34037
[2] Bellman, R., Matrix analysis, (1970), McGraw-Hill New York · Zbl 0216.06101
[3] Gopalsamy, K., Global asymptotic stability in a periodic lotka—volterra system, J. austral. math. soc. ser. B, 27, 66-72, (1986) · Zbl 0588.92019
[4] Gopalsamy, K., Global asymptotic stability in an almost-periodic lotka—volterra system, J. austral. math. soc. ser B, 27, 346-360, (1986) · Zbl 0591.92022
[5] Redheffer, R., Nonautonomous lotka—volterra system I, J. differential equations, 127, 519-540, (1996) · Zbl 0856.34056
[6] Tineo, A.; Alvarez, C., A different consideration about the globally assymptotically stable solution of the periodic n-competing species problem, J. math. anal. appl., 159, 44-60, (1991) · Zbl 0729.92025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.